# SDR AWXA200701108

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 20,382 hours, 7,855 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - P-08 CHECK - NR 5881547, RIGHT WING AILERON INBOARD LOWER LEADING EDGE RUBBING ON FORWARD ACCESS PANEL, WS 1200.  REPAIRED RIGHT WING AILERON INBOARD LOWER LEADING EDGE, WS 1200 IAW A320 SRM 57-61-21.
